Hi out there. Two months ago I was going through a 5 week long migriane. They treated it in the hospital with diladed and morphian. After a week long treatment and stay there I was released on steriods and depakote and nuraton. Sorry for all the spelling misstakes. Then on Sunday May 29th I woke up with no vision in either eye. I was blind. It was pitch black dark. What happened to me, where was my sight, why was this happening to me. We went to the ER and was rushed back right away. When the team of doctors came in I recognized only the nurse's voice from a couple weeks before visit. We did a cat scan and MRI and nothing could be found. The eye doctor was called in to do his thing. He found fluid in both eyes along with swelling. The left eye was much worst than the right eye. I cried through the whole exam. My eyes were swallon and red, I was not able to read the chart. Even the big E was not there. They admitted me right away. Monday was a holiday but the eye doctor came in and dialated my eyes and checked the fluid and swelling. It was still there and i was still blind, but most worest in the left now. I was able to start seeing in the right. It was like I was not wearing my glasses at all. Tuesday same thing. Wednesday was a big break. I was really seeing well out of the right eye. The headache though, was still there and worest from my eyes up to the middle of the top of my head. Oh my goodness!!! I wanted to crawl under the bed and die. The nights were really bad. Then a break in the headache. You all know that break. When the pain just stops and goes away. I got to go home three days later still with no vision in the left eye at all. Now here we are a month later and another holiday later with vision in both eyes! Now its not 100% in the left eye, but there is light. The right eye is doing awesome. I've had two headaches since Ive been home, not bad. And Ive been able to handle it with Tylenol instead of the big drugs or a trip to the ER. I go back to the eye doctor every week and the nuro every two weeks and that's ok. I should be off the steriods soon and that's just fine with me. I pray every night that my daily meds will keep everything at bay and that everyone else who suffers from this has good days too. Have good days everyone and keep taking your meds. Smiles...
Understanding Migraines14 Migraine Prodrome Symptoms
Understanding MigrainesWhat NOT to Say to People with Migraines
Support, Advocacy, Legal IssuesActs of Kindness to Perform for People with Migraines